# SDR HAEA2013021800225

- Difficulty date: February 13, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N587TW
- Make and model: Beech 200BEECH
- Aircraft serial: BB0587
- Aircraft time: 9,399 hours, 8,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE4596
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL AT GEAR SELECTED DOWN, LT GEAR FAILED TO INDICATE DOWN AND LOCKED. PILOT FLEW BY TOWER TO VERIFY GEAR DOWN.  NORMAL LANDING EXECUTED.  MX DISCOVERED GEAR DOWN AND LOCKED INDICATOR BULB BAD.  REPLACED BULB, ALL INDICATIONS AND GEAR FUNCTION NORMAL.
